# SDR 97ZZZX144

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Cessna 340A
- Propeller: Mcauly 3AF32C93
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: D7015C93
- Condition: Cracked
- Location: Nr 3 Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BLADE P/N D70151/C93 BLADE, NR 3 SOCKET CRACKED.
